# SDR CALA0000125

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B GALLEY FITTING CORRODED AT FS 1140.  THE GALLEY FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-02 AND 51-30-05.
